# SDR AALA2020011549016

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 17,179 hours, 8,238 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER RECEIPT OF ROW/ROP LOST ECAM AUTOPILOT NO.2 MADE AN UNCOMMANDED DISCONNECT FOLLOWED BY  ECAM DISCONNECT WARNING AND REAL TIME ACARS, AUTO FLT AP OFF PRINTER MESSAGE. PERFORMED TSM 22-66-00-810-905-A, ACCOMPLISHED AFS TEST, TEST PASSED, NO MAINTENANCE MESSAGED NOTED. OKAY FOR SERVICE,
